# SDR FDEA2018080311881

- Difficulty date: August 1, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N390FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46624
- Aircraft time: 92,874 hours, 39,544 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: AEA0344
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL AT STA 1521, RT SIDE CORROSION FOUND ON THE UPPER TEE ANGLE. REPAIRED "T" ANGLE PER EA 8-5310-T0341578.
